Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the triviality of homogeneous algebras over an algebraically closed field


Author: Lowell Sweet
Journal: Proc. Amer. Math. Soc. 48 (1975), 321-324
MSC: Primary 17E05
MathSciNet review: 0364382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a finite-dimensional algebra (not necessarily associative) over a field $ K$. Then $ A$ is said to be homogeneous if $ \operatorname{Aut} (A)$ acts transitively on the one-dimensional subspaces of $ A$. If $ A$ is homogeneous and $ K$ is algebraically closed, then it is shown that either $ {A^2} = 0$ or $ \dim A = 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17E05

Retrieve articles in all journals with MSC: 17E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0364382-7
PII: S 0002-9939(1975)0364382-7
Keywords: Homogeneous algebra, algebraically closed field, special nil algebra, Jordan normal form
Article copyright: © Copyright 1975 American Mathematical Society